Almost disjoint families and diagonalizations of length continuum

Bulletin of Symbolic Logic 16 (2):240 - 260 (2010)
Abstract
We present a survey of some results and problems concerning constructions which require a diagonalization of length continuum to be carried out, particularly constructions of almost disjoint families of various sorts. We emphasize the role of cardinal invariants of the continuum and their combinatorial characterizations in such constructions.
Keywords cardinal invariants   diagonalization of length continuum   almost disjoint families
Categories (categorize this paper)
DOI 10.2178/bsl/1286889125
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,664
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Yi Zhang (1999). On a Class of M.A.D. Families. Journal of Symbolic Logic 64 (2):737-746.
Frank Henmueller & Karl Menger (1961). What is Length? Philosophy of Science 28 (2):172-177.
Masanori Itai (1991). On the Strong Martin Conjecture. Journal of Symbolic Logic 56 (3):862-875.

Monthly downloads

Added to index

2011-05-29

Total downloads

7 ( #499,539 of 1,902,892 )

Recent downloads (6 months)

1 ( #446,006 of 1,902,892 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.